# SDR AALA202506309130

- Difficulty date: June 18, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 77,570 hours, 29,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D534800412100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED REINFORCEMENT WEB FASTENER HOLE BETWEEN FR 67 AND FR 68 AT S8R. REPLACED REINFORCEMENT WEB PER SRM 51-42-11.
